MathSciNet Relay Station
MathSciNet bibliographic data
MR2336213 46L07 (46B40 47L07)
Blecher, David P.; Kirkpatrick, Kay; Neal, Matthew; Werner, Wend Ordered involutive operator spaces. Positivity 11 (2007), no. 3, 497–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement